How to stop redarkening after I stop using steroids
Page 1 of 2 1 2 Last

Thread: How to stop redarkening after I stop using steroids

  1. #1

    How to stop redarkening after I stop using steroids

    Hi everyone

    So I have been using parmers coco butter mixed with carolight oil and betasol for the past 1 year and is lighted me several shades. How ever recently I have developed these nasty stretch marks and I know it's coz of the steroid in the betasol. I want to stop using the mixture but how do I stop myself from redarkening after I stop applying the creams ?
    Last edited by candybee; 04-30-2016 at 06:10 AM. Reason: Posting a pic of the stretch marks

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Have you tried using Hq as a replacement ?

  4. #3
    SCT Elite PrettyGirlNae's Avatar
    Join Date
    Nov 2015
    Location
    PMB City <$$
    Posts
    3,764
    Quote Originally Posted by candybee View Post
    Hi everyone

    So I have been using parmers coco butter mixed with carolight oil and betasol for the past 1 year and is lighted me several shades. How ever recently I have developed these nasty stretch marks and I know it's coz of the steroid in the betasol. I want to stop using the mixture but how do I stop myself from redarkening after I stop applying the creams ?
    One thing about them steroids is there is nothing as strong as it so you might have to drop a few shades and start from there. How long have you been using this mixture? If more than 3 or 4 months you have to relax for 3-4 months and use an alternative like arbutin or something of that sort. Now if it's been a little while then you can try to use Labi or CW and get your results back at a reasonable speed.

    SN: If you have been using this mixture for a really long time nonstop you might lose all your progress once you stop because steroids is actually doing more harm than good to your body/skin. You will get stretch marks like you been experiencing and maybe worse. I don't wanna scare you and I would NEVER tell anyone to use steroids but if they do it should be VERY SHORT TERM!
    # U N B O T H E R E D
    Hidden Content



  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4

  7. #5
    ayr's Avatar
    Join Date
    Sep 2015
    Location
    hidden village of mist
    Posts
    739
    siowly wean off steriod from your routine, replace to milder one and use it 2wice a week and stop gradually after a month or so and use hq cream on days you are not using steriod,include ra in regime to thicken up your skin because your stretch marks are new and ra is said to work best on newly formed stretch marks than older one

    so your routine from now on should be
    mon,thurs - steroid cream nightly
    tue,wed,fri,sat - hq creams
    sunday- raw cocoa butter (skin building)
    include vitamin c serum for day application under physical ss
    on stretch marks or u can use it on your face too if you want but just be prepare for the uglies that i assume you arent ready for - retin a (1% on stretch marks or 0.025% on face(optional))

    and than completely stop steroid cream from your routine after a month. This way you wont darken dramatically good luck dear

  8. #6
    Part of the mechanism is vasoconstriction, which induces a blanching effect on the skin, coupled with abnormally inhibited precursor levels. Upon stopping topical steroid usage, the blanching effect is gone, so you will redarken at least somewhat.

    You can take advantage of the impaired melanin production by utilizing a potent HQ cream, so it will appear as though you became really light, stopped using steroids, got darker, but then you appear to get lighter again. This is your perception, however.
    https://www.skincaretalk.com/showthread.php/58162-The-Beginner-s-Guide-to-Skin-Lightening-NEWBIES-START-HERE!

  9. #7
    Thank you guys. I hope I don't get darker
    Last edited by candybee; 05-01-2016 at 01:26 PM.

  10. #8
    SCT Elite AIME's Avatar
    Join Date
    Nov 2014
    Location
    IN MY SKIN
    Posts
    4,376
    Quote Originally Posted by candybee View Post
    Hi everyone

    So I have been using parmers coco butter mixed with carolight oil and betasol for the past 1 year and is lighted me several shades. How ever recently I have developed these nasty stretch marks and I know it's coz of the steroid in the betasol. I want to stop using the mixture but how do I stop myself from redarkening after I stop applying the creams ?
    LA peels done weekly also help alot ....
    "LET BROTHERLY LOVE CONTINUE : Love is patient and kind. Love is not jealous, bragging or proud. Love is not rude, selfish or easily angered. Love trusts, forgives, forgets & never gives up on people. LOVE SHOULD NEVER END" ... 1 COR. 13:4-8

  11. #9
    SCT Elite PrettyGirlNae's Avatar
    Join Date
    Nov 2015
    Location
    PMB City <$$
    Posts
    3,764
    Quote Originally Posted by candybee View Post
    Thank you guys. I hope I don't get darker
    Slowly move on to HQ.
    # U N B O T H E R E D
    Hidden Content



  12. #10
    Two questions.
    1. The HQ y'all talking about can be in any cream? Long as the cream has HQ ?
    2. As I said I was using carolight together with betasol, should I just continue with the carolight since it has HQ ?

  13. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •